On the classification of quadratic forms over semi local rings
Colloque sur les formes quadratiques (Montpellier, 1977), Mémoires de la Société Mathématique de France, no. 59 (1979), pp. 7-10.
@incollection{MSMF_1979__59__7_0,
     author = {Baeza, Ricardo},
     title = {On the classification of quadratic forms over semi local rings},
     booktitle = {Colloque sur les formes quadratiques (Montpellier, 1977)},
     author = {Collectif},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     pages = {7--10},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {59},
     year = {1979},
     doi = {10.24033/msmf.244},
     zbl = {0404.10011},
     mrnumber = {80m:10018},
     url = {http://www.numdam.org/articles/10.24033/msmf.244/}
}
Baeza, Ricardo. On the classification of quadratic forms over semi local rings, dans Colloque sur les formes quadratiques (Montpellier, 1977), Mémoires de la Société Mathématique de France, no. 59 (1979), pp. 7-10. doi : 10.24033/msmf.244. http://www.numdam.org/articles/10.24033/msmf.244/

[1] R. Baeza, Quadratische Formen über semi lokalen Ringer. Habilitations schrift, Saarbrücken, 1975.

[2] R. Baeza, Quadratic forms over semi local rings. Lecture Notes in Math. n° 655. | MR 58 #10972 | Zbl 0382.10014

[3] R. Elman, T.Y. Lam, Classification theorems for quadratic forms over fields. Com. Math. Helv. 49, 373-381 (1974). | MR 50 #4485 | Zbl 0297.15024

[4] K.I. Mandelberg, On the classification of quadratic forms over semi local rings. J. of algebra, 33, 463-471, (1975). | MR 51 #5487 | Zbl 0311.15013

[5] C-H, Sah, Symmetric bilinear forms and quadratic forms. J. of algebra, 20, 144-160 (1972). | MR 45 #3448 | Zbl 0226.15010